# SDR AUS20011051

- Difficulty date: September 1, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6937319136
- Condition: Burned Out
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) AIR CONDITIONING CONTROL SWITCHING MODULE P5-10 CARD A3 BURNT.
